Alert archive / California / Small Craft Advisories in 2008
Small Craft Advisory 49, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 20, 2008, 8:34 AM PDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2008, 8:34 AM PDT (15:34 UTC)
- Expired
- May 21, 2008, 5:00 AM PDT
- In force
- 20 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS46 KMTR 201534 CFWMTR COASTAL WATERS FORECAST NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 900 AM PDT TUE MAY 20 2008 POINT ARENA TO POINT PIEDRAS BLANCAS AND OUT 60 NM INCLUDING THE SAN FRANCISCO BAY AREA AND MONTEREY BAY PZZ500-202200- 900 AM PDT TUE MAY 20 2008 .SYNOPSIS FOR THE CENTRAL CALIFORNIA COAST AND BAYS INCLUDING MONTEREY BAY...GULF OF THE FARALLONES...AND CORDELL BANK NATIONAL MARINE SANCTUARIES... A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE GREAT BASIN TONIGHT AND WEDNESDAY WHILE STRONG SURFACE HIGH PRESSER BUILDS OVER THE EASTERN PACIFIC. THIS WILL RESULT IN INCREASED NORTHWEST WINDS OVER THE CALIFORNIA COASTAL WATERS. THESE STRONGER WINDS ARE EXPECTED TO PERSIST THE NEXT COUPLE OF DAYS BEFORE STARTING TO DECREASE BY FRIDAY. $$ PZZ540-545-570-202200- /O.EXT.KMTR.SC.Y.0049.080520T1800Z-080521T1200Z/ /O.NEW.KMTR.GL.W.0013.080521T1200Z-080522T0000Z/ POINT ARENA TO POINT REYES TO 20 NM- POINT REYES TO PIGEON POINT TO 20 NM- POINT ARENA TO PIGEON POINT 20 TO 60 NM OFFSHORE- 900 AM PDT TUE MAY 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM PDT THIS MORNING THROUGH LATE TONIGHT... ...GALE WARNING IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... .TODAY...NW WINDS 10 KT INCREASING TO 15 TO 25 KT. WIND WAVES BUILDING TO 2 TO 5 FT. W SWELL 3 TO 6 FT AT 15 SECONDS AND S 2 FT AT 15 SECONDS. .TONIGHT...NW WINDS 20 TO 30 KT INCREASING TO 25 TO 35 KT AFTER MIDNIGHT. WIND WAVES BUILDING TO 4 TO 7 FT. W SWELL 3 TO 6 FT AT 11 SECONDS AND S 2 FT AT 14 SECONDS. .WED...NW WINDS 30 TO 40 KT. COMBINED SEAS 9 TO 14 FT DOMINANT PERIOD 10 SECONDS. .WED NIGHT...NW WINDS 30 TO 40 KT WITH OCCASIONAL GUSTS TO 55 KT. COMBINED SEAS 11 TO 16 FT. .THU...NW WINDS 30 TO 40 KT WITH OCCASIONAL GUSTS TO 55 KT. COMBINED SEAS 12 TO 17 FT. .FRI...NW WINDS 30 TO 40 KT. COMBINED SEAS 8 TO 13 FT. .SAT...NW WINDS 20 TO 30 KT...DECREASING TO 10 TO 20 KT. WIND WAVES 4 TO 6 FT. NW SWELL 7 TO 9 FT AND S 2 FT. .....SAN FRANCISCO BAR/FOURFATHOM BANK FORECAST..... IN THE DEEP WATER CHANNEL...COMBINED SEAS 3 TO 5 FEET WITH A DOMINANT PERIOD OF 11 SECONDS TODAY INCREASING TO 5 TO 8 FEET WITH A DOMINANT PERIOD OF 10 SECONDS TONIGHT. ACROSS THE BAR...COMBINED SEAS 5 TO 8 FEET AT 11 SECONDS. HIGHEST SEAS DURING MAXIMUM EBB CURRENT OF 1.0 KNOT AT 5:22 PM THIS EVENING. TONIGHT COMBINED SEAS BUILDING TO 6 TO 9 FEET AT 10 SECONDS...HIGHEST DURING MAXIMUM EBB CURRENT OF 2.4 KNOTS AT 5:02 AM WEDNESDAY MORNING. $$ PZZ560-565-202200- /O.EXT.KMTR.SC.Y.0049.080521T0000Z-080522T0000Z/ PIGEON POINT TO POINT PINOS TO 20 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 20 NM- 900 AM PDT TUE MAY 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... .TODAY...NW WINDS 5 TO 15 KT. WIND WAVES 1 TO 3 FT. W SWELL 3 TO 5 FT AT 14 SECONDS AND S 2 TO 3 FT AT 15 SECONDS. .TONIGHT...NW WINDS 15 TO 25 KT. WIND WAVES 3 TO 5. W SWELL 4 TO 5 FT AT 10 SECONDS. .WED...NW WINDS 20 TO 30 KT. WIND WAVES 4 TO 6 FT. NW SWELL 5 TO 10 FT AT 10 SECONDS AND S 3 TO 4 FT AT 14 SECONDS. .WED NIGHT...NW WINDS 30 TO 40 KT. COMBINED SEAS 11 TO 16 FT. .THU...NW WINDS 25 TO 35 KT. COMBINED SEAS 11 TO 16 FT. .FRI...NW WINDS 20 TO 30 KT. WIND WAVES 4 TO 6 FT. NW SWELL 9 TO 11 FT AND S 2 FT. .SAT...S WINDS 5 TO 15 KT. WIND WAVES 2 FT OR LESS. NW SWELL 7 TO 9 FT AND S 2 FT. $$ PZZ575-202200- /O.CON.KMTR.SC.Y.0049.080521T0000Z-080521T1200Z/ /O.NEW.KMTR.GL.W.0013.080521T1200Z-080522T0000Z/ PIGEON POINT TO POINT PIEDRAS BLANCAS 20 TO 60 NM OFFSHORE- 900 AM PDT TUE MAY 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... ...GALE WARNING IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... .TODAY...NW WINDS 5 TO 15 KT...INCREASING TO 15 TO 25 KT. WIND WAVES BUILDING TO 3 TO 5 FT. W SWELL 5 TO 6 FT AT 14 SECONDS AND S 2 TO 3 FT AT 15 SECONDS. .TONIGHT...NW WINDS 20 TO 25 KT INCREASING TO 25 TO 35 KT AFTER MIDNIGHT. WIND WAVES 4 TO 7 FT. W SWELL 4 TO 6 FT AT 10 SECONDS AND S 2 TO 3 FT AT 14 SECONDS. .WED...NW WINDS 30 TO 35 KT. COMBINED SEAS 12 TO 16 FT DOMINANT PERIOD 10 SECONDS. .WED NIGHT...NW WINDS 35 TO 40 KT. COMBINED SEAS 16 TO 18 FT. .THU...NW WINDS 30 TO 40 KT. COMBINED SEAS 15 TO 18 FT. .FRI...NW WINDS 25 TO 35 KT. COMBINED SEAS 10 TO 14 FT. .SAT...N WINDS 20 TO 30 KT. WIND WAVES 4 TO 6 FT. NW SWELL 7 TO 9 FT AND S 2 FT. $$ PZZ530-202200- /O.EXB.KMTR.SC.Y.0049.080520T1000Z-080521T1200Z/ SAN FRANCISCO SAN PABLO SUISUN BAY AND THE WEST DELTA- 900 AM PDT TUE MAY 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH LATE TONIGHT... .TODAY...SW TO W WINDS 15 TO 25 KT EXCEPT OCCASIONAL GUSTS TO 30 KT GOLDEN GATE TO ANGEL ISLAND. .TONIGHT...W WINDS 20 TO 30 KT. .WED...NW WINDS 10 TO 20 KT. .WED NIGHT...NW WINDS 20 TO 30 KT. .THU...N WINDS 15 TO 25 KT. .FRI...NW WINDS 10 TO 20 KT...BECOMING SW 15 TO 25 KT. .SAT...NE WINDS 5 TO 15 KT...BECOMING SW 10 TO 20 KT. $$ PZZ535-202200- /O.EXT.KMTR.SC.Y.0049.080521T0000Z-080522T0000Z/ MONTEREY BAY- 900 AM PDT TUE MAY 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... .TODAY...WIND VARIABLE 10 KT OR LESS...BECOMING W TO NW 15 KT OR LESS THIS AFTERNOON. WIND WAVES 1 TO 2 FT. MIXED SWELL W 2 TO 3 FT AT 14 SECONDS AND S 2 TO 3 FT AT 15 SECONDS. .TONIGHT...NW WINDS INCREASING TO 15 TO 25 KT. WIND WAVES BUILDING TO 2 TO 4 FT. MIXED SWELL W 2 TO 5 FT AT 10 SECONDS AND S 2 TO 3 FT AT 14 SECONDS. .WED...NW WINDS 15 TO 25 KT. WIND WAVES 3 TO 5 FT. NW SWELL 4 TO 8 FT AT 10 SECONDS AND S 2 FT AT 14 SECONDS. .WED NIGHT...NW WINDS 15 TO 25 KT. WIND WAVES 3 TO 5 FT. NW SWELL 6 TO 10 FT AND S 2 FT. .THU...NW WINDS 15 TO 25 KT. WIND WAVES 3 TO 5 FT. NW SWELL 6 TO 10 FT. .FRI...NW WINDS 10 TO 20 KT...BECOMING W 5 TO 15 KT. WIND WAVES 2 TO 4 FT. NW SWELL 4 TO 8 FT. .SAT...S WINDS 5 TO 10 KT...BECOMING W. WIND WAVES 2 FT OR LESS. NW SWELL 4 TO 8 FT. $$ WJK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 20, 5:03 AM PDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 20, 5:03 AM PDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
503 AM PDT TUE MAY 20 2008
UPDATED AVIATION
...VERY WINDY CONDITIONS TONIGHT INTO THURSDAY ALONG THE COAST
AND IN THE HILLS...
...BIG TEMPERATURE CHANGE FROM THE PAST WEEKEND TO THE COMING
WEEKEND AS INLAND MAX TEMPERATURES LOWER 25 DEGREES F...
.DISCUSSION...AS OF 3:50 AM PDT TUESDAY...MARINE AIR PRESSED A
LITTLE FARTHER INLAND MONDAY AFTERNOON RESULTING IN SLIGHTLY LOWER
TEMPERATURES ALONG THE COAST EVEN WHILE DEEPER INLAND AREAS HAD
CONTINUED MUCH ABOVE NORMAL TEMPERATURES. OVERNIGHT LOW
TEMPERATURES ARE UP SLIGHTLY REFLECTING THE INCREASED COASTAL
MOISTURE. IN RESPONSE TO THE APPROACHING SHORT-WAVE TROF THE MARINE
LAYER IS LIFTING AND ABOUT 600 FEET DEEPER THAN LAST NIGHT AT 1600
FEET MSL. CENTRAL COAST AND S.F.BAY FORECAST AREA OBSERVATIONS ALSO
REFLECTING THE LIFTED STRATUS DECK WITH HIGHER RH VALUES AND
SLIGHTLY LOWER TEMPERATURES IN THE MOISTURE.
FLOW ALOFT VEERING WITH TIME IN RESPONSE TO THE APPROACHING SHORT-
WAVE TROF AND 24-HOUR H5 HEIGHTS/THICKNESS TO DROP 110/130M
RESPECTIVELY BY THIS AFTERNOON. S/WV TO PASS AREA DURING THE EARLY
EVENING HOURS. H8 WINDS DEPICTING 20-30KT OVER FORECAST AREA BY
AFTERNOON AND THEN 30-40KT THIS EVENING. BY LATE THIS EVENING WINDS
GUSTS OF 45 TO 50 MPH ARE LIKELY OVER THE COASTAL WATERS. A WIND
ADVISORY HAS BEEN ISSUED FOR THE NORTH AND EAST BAY HILLS BEGINNING
AT 5 PM TODAY. POST-TROF WINDS CONTINUING TO VEER BUT MAINTAINING
SPEED THROUGH WEDNESDAY. HAVE EXTENDED WIND ADVISORY ISSUED FOR THIS
EVENING FOR NORTH BAY MOUNTAINS AND EAST BAY HILLS NOW UNTIL
WEDNESDAY EVENING TO REFLECT THIS WINDY EPISODE EVEN THOUGH SPEEDS
MAY DIMINISH SLIGHTLY WEDNESDAY MORNING. IT SHOULD BE STRESSED
THAT WINDS WILL BE STRONG AND GUSTY AT TIMES IN THE HILLS AND ALONG
THE COAST FROM LATE TUESDAY THROUGH WEDNESDAY. A WIND ADVISORY WILL
NEED TO BE CONSIDERED FOR COASTAL ZONES FOR WEDNESDAY AFTERNOON AND
EVENING. WITH THE S/WV THE H8 TEMPS DROPPING 8C WITHIN 24 HRS AND
CONTINUED COOLING THROUGH THE REMAINDER OF THE WEEK AS THE FLOW ALOFT
TURNS MERIDIONAL.
A SECOND WIND MAXIMUM IS FORECAST TO OCCUR...MAINLY IN THE HILLS...
ON WEDNESDAY NIGHT AS ANOTHER SHORTWAVE DROPS SOUTH THROUGH WESTERN
NEVADA. WIND ADVISORIES MAY NEED TO BE REISSUED IN THE HILLS FOR
WEDNESDAY NIGHT INTO THURSDAY MORNING. DURING THIS TIME FRAME...
HUMIDITY VALUES MAY DROP SOME DUE TO A DRIER AIRMASS COMING IN FROM
THE NORTH AND FIRE WEATHER CONCERNS MAY DEVELOP...SEE FIRE WEATHER
DISCUSSION BELOW. YET ANOTHER SHORTWAVE IS FORECAST TO SLIDE INTO
EASTERN CALIF ON THURSDAY NIGHT AND TRIGGER A THIRD ROUND OF WINDS.
AGAIN...IT LOOKS LIKE THE HILLS OF THE NORTH AND EAST BAY EXPERIENCE
THE BRUNT OF THE HIGH WINDS.
MODEL SOLUTIONS FOR THE LATTER PART OF THE WORK WEEK SHOW SOME
CONSISTENCY IN THE DEVELOPMENT OF A CLOSED LOW OVER THE CA/NV
AREA. HOWEVER THE MODEL DIFFERENCES VARY THE LOCATION OF THE LOW
CENTER AND ITS COLD AIR POOL FROM SOUTHERN NV TO SOUTHERN CA.
AND SOLUTIONS FOR LOW PLACEMENT ALSO VARYING FROM RUN-TO-RUN WITHIN
MEDIUM RANGE MODELS. HAVE TAKEN MIDDLE OF THE ROAD SOLUTION AND
INCREASED POPS SLIGHTLY OVER THE HIGHER TERRAIN OF THE NORTH BAY
MOUNTAINS...EAST BAY HILLS...AND SOUTHERN EXTENT OF THE DIABLO RANGE
THROUGH SAN BENITO AND MONTEREY COUNTIES. THE COLDEST AIR ALOFT WITH
H5 TEMPS AT -20C LIKELY TO BE JUST EAST OF CENTRAL COAST BY FRIDAY
EVENING. WITH THE WINDS LIGHT...THE BROAD LOW AND COLD POOL ALOFT...
AND SUN ON THE ELEVATED TERRAIN EXPECT POSSIBILITY OF LIGHT
CONVECTIVE PRECIPITATION THOSE AREAS. AGAIN...CONFIDENCE NOT HIGH
GIVEN MODEL DISCREPANCIES AND INCONSISTENCIES BUT WEEKEND PATTERN
CERTAINLY ONE THAT COULD FAVOR CONVECTION OVER HIGHER TERRAIN...
ESPECIALLY IF THE LOW RETROGRADES CLOSER TO CALIF COAST PER THE GFS.
&&
.AVIATION...AS OF 5:00 AM TUESDAY...WATER VAPOUR IMAGE INDICATING
TROUGH OF LOW PRESSURE APPROACHING THE WESTERN CONUS. HIGH CLOUDS
ARE SCATTERING OUT PROVIDING A GLIMPSE OF THE CURRENT STRATUS
SITUATION. IT APPEARS THAT STRATUS IS PILING UP AGAINST THE COAST
LINE AHEAD OF THE APPROACHING BOUNDARY AND IS ADVECTING INTO THE
SAN FRANCISCO BAY. OBSERVATIONS AT SFO AND OAK OVER THE PAST FEW
HOURS HAVE SHOWN SOME LIFTING OF THE STRATUS SO FEEL THAT CIGS WILL
GRADUALLY RISE THIS MORNING BEFORE SCATTERING OUT DUE TO TURBULENT
MIXING AROUND 1700 UTC. ADDITIONALLY...IT APPEARS THAT THE
TRAILING EDGE OF THE STRATUS IS APPROX 40 NM OFFSHORE AND ADVANCING
TOWARDS THE CALIFORNIA COAST WITH PLENTY OF COLD AIR ADVECTION
BEHIND IT. THIS COLD AIR ADVECTION WILL DRIVE WEST WINDS TO 20 KT
GUSTING TO 30 KNOTS BY EARLY AFTERNOON.
.MONTEREY BAY AREA TERMINALS...FOG PRODUCT INDICATING STRATUS
PUSHING INTO THE MONTEREY BAY AND ADVECTING INTO THE SALINAS
VALLEY. FORT ORD PROFILER SHOWING A MUCH DEEPER MARINE LAYER THAN
LAST EVENING. MRY AND SNS OBS ARE INDICATING CIGS OF 200-300FT...
THE COMBINATION OF A DEEP MARINE LAYER AND LOW BASE TRANSLATES INTO
STRATUS STICKING AROUND A LITTLE LONGER THIS MORNING. WITH
APPROACHING BOUNDARY WILL SEE LIFTING OF BASES BEFORE TURBULENT
MIXING SCATTERS OUT CIGS BY 1800 UTC. EXPECT VFR CONDITIONS TO
PREVAIL AFTER-WARDS. WINDS WILL NOT BE AS ROBUST AS IN THE SAN
FRANCISCO BAY AREA BUT WILL STILL BE BREEZY AND OUT OF THE WEST
NORTHWEST FOR MOST OF THE DAY.
.FIRE WEATHER...AS OF 3:00 AM PDT AND NO CHANGE...ALTHOUGH PERIODS OF
STRONG AND GUSTY WINDS ARE FORECAST FROM TUESDAY EVENING THROUGH
THURSDAY...MUCH COOLER TEMPERATURES SHOULD HELP TO KEEP RH VALUES
ABOVE RED FLAG CRITERIA. HOWEVER...THERE IS SOME CONCERN THAT
HUMIDITY VALUES WILL DROP ON WEDNESDAY AS THE FLOW BECOMES MORE
NORTHERLY AND DRIER AIR FILTERS INTO THE NORTHEASTERN PORTION OF OUR
DISTRICT (I.E. HILLS OF NAPA COUNTY AS WELL AS THE HILLS OF EASTERN
ALAMEDA COUNTY AND EASTERN CONTRA COSTA COUNTY). THE TIME PERIOD OF
GREATEST CONCERN IS WEDNESDAY NIGHT WHEN NORTHERLY WIND SPEEDS ARE
EXPECTED TO INCREASE AND WHEN RELATIVE HUMIDITY RECOVERIES IN THE
AREAS MENTIONED ABOVE LOOK TO BE QUITE POOR.
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDY...SCA...SF BAY THIS AFTERNOON
PUBLIC FORECAST: DYKEMA/GUDGEL
AVIATION/MARINE: SMITH
FIRE WEATHER: DYKEMA
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, May 20, 5:58 AM PDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 558 AM PDT TUE MAY 20 2008 CAZ507-511-211300- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 558 AM PDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA. .DAY ONE...TODAY AND TONIGHT STRONG WINDS WILL DEVELOP AFTER 5 PM THIS EVENING IN THE HILLS. WINDS WILL INITIALLY BE 15 TO 25 MPH BUT INCREASE TO 20 TO 30 MPH WITH GUSTS OVER 45 MPH DURING THE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS WILL CONTINUE IN THE HILLS THROUGH WEDNESDAY. NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS OVER 45 MPH ARE EXPECTED. * WIND ADVISORY - SEE SFONPWMTR - WWUS76 - KMTR * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ006-505-506-508>510-512-513-516>518-528>530-PZZ530-535-211300- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- SAN FRANCISCO PENINSULA COAST-EAST BAY INTERIOR VALLEYS- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- MONTEREY BAY- 558 AM PDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA AND PACIFIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS WILL DEVELOP LATE TODAY AND CONTINUE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS WILL CONTINUE THROUGH WEDNESDAY. THE STRONGEST WINDS ARE EXPECTED ALONG THE COAST WEDNESDAY AFTERNOON. A WIND ADVISORY OR HIGH WIND WARNING MAY NEED TO BE POSTED FOR WEDNESDAY IF PROJECTIONS OUT TODAY CONTINUE TO INDICATE THIS POSSIBLE DANGER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. GUDGEL
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 9:00 AM PDT | Gale Warning | MTR | 32 hr |
Nearby
Small Craft Advisories in California, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.